# SDR CALA2019102981839

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 148A22882
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5310-04639 REV E OP002 AFT BULKHEAD WEB EVVIDENCE OF OIL CAN CONDITION AT BS1016 S-13R WL232.5 IN I/B SIDE FROM OUTER PERIMETER L-2.0 W-1.218 AND D-0.020 ACCOMPLISHED REPAIR AT APB WEB BS1016, S13R WL232.5 14IN FROM OUTER PERMITER I.A.W RES-WI NO.2015189-41 IR AND UNITED ECRA 5311-02288
